# SDR A6WA200840358

- Difficulty date: April 19, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB CRACK FS 621 LBL 45 BTWN WL 106.17 AND WL (LINTEL ATTACHMENT FITTING).   REAR PRESSURE BULKHEAD WEB FS 621 LBL 45 BTWN WL 106.17 AND WL 113.33 REPAIRED IAW REO 601R-53-61-1230 REV D.
